| Model Number |
CF-Q180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during device evaluation that the colonovideoscope had a foreign body (white foreign material) in the water/air channel (tube) and a foreign object (white foreign material) in the air/water valve socket (tube).There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.